| Model Number |
821730 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Product discarded onsite, so unable to return for further investigation, therefore no root cause could be determined.
Event or Problem Description
Disconnection of male termination with system was fractured, causing drainage system to become disconnected at the ventricular catheter from the tubing.